# SDR SWAA095356

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 79,346 hours, 74,728 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 63562101
- Part serial: 0079F
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE PRESSURE OUT OF LIMITS.  REMOVED AND REPLACED PRESSURE INDICATOR PER MT.
